Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On a recent theorem by H. Reiter


Author: I. Namioka
Journal: Proc. Amer. Math. Soc. 17 (1966), 1101-1102
MSC: Primary 22.65
DOI: https://doi.org/10.1090/S0002-9939-1966-0204567-8
MathSciNet review: 0204567
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Hewitt and K. A. Ross, Abstract harmonic analysis, Vol. 1, Springer-Verlag, Berlin, 1963.
  • [2] A. Hulanicki, Means and Følner condition on locally compact groups, Studia Math. 27 (1966), 87–104. MR 0195982
  • [3] H. Reiter, On some properties of locally compact groups, Nederl. Akad. Wetensch. Proc. Ser. A 68=Indag. Math. 27 (1965), 697–701. MR 0194908

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.65

Retrieve articles in all journals with MSC: 22.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0204567-8
Article copyright: © Copyright 1966 American Mathematical Society